# SDR SWAA2015030937265

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 12,425 hours, 7,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
